# SDR AALA202509101026

- Difficulty date: September 5, 2025
- Submitted: September 10, 2025
- Operation: Air carrier
- Aircraft: N301NW
- Make and model: Boeing 737823
- Aircraft serial: 33342
- Aircraft time: 25,861 hours, 11,175 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 767
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: R1 EXTERIOR SLIDE EMERGENCY LIGHT IS NOT WORKING. RELAMPED R1 EXTERIOR SLIDE EMERGENCY LIGHT. PER B737NG AMM 33-51-04-960-801. OPERATIONAL TEST GOOD. PER B737NG AMM 33-51-04-960-801.
